1Baptistini, M. and Táboas, P.. On the existence and global bifurcation of periodic solutions to planar differential delay equations. J. Diff. Eqns 127 (1996), 391–425.
2Chow, S.-N.. Existence of periodic solutions of autonomous functional differential equations. J. Diff. Eqns 15 (1974). 350–378.
3Chow, S.-N. and Hale, J. K.. Periodic solutions of autonomous equations. J. Math. Analysis Appl. 66 (1978), 495–506.
4Chow, S.-N. and Mallet-Paret, J.. The Fuller index and global Hopf bifurcation. J. Diff. Eqns 29 (1978), 66–85.
5Cooke, K. L. and Grossman, Z.. Discrete delay, distributed delay and stability switches. J. Math. Analysis Appl. 86 (1982), 592–627.
6Dieudonné, J.. Foundations of modern analysis (New York: Academic Press, 1960).
7Erbe, L. H., Krawcewicz, W., Gęba, K. and Wu, J.. S 1-degree and global Hopf bifurcation theory of functional-differential equations. J. Diff. Eqns 98 (1992), 277–298.
8Godoy, S. M. S. and Reis, J. G. dos. Stability and existence of periodic solutions of a functional-differential equation. J. Math. Analysis Appl. 198 (1996), 381–398.
9Gopalsamy, K. and Leung, I.. Delay induced periodicity in a neural netlet of excitation and inhibition. Physica D 89 (1996), 395–426.
10Grafton, R.. A periodicity theorem for autonomous functional differential equations. J. Diff. Eqns 6 (1969), 87–109.
11Hadeler, K. P. and Tomiuk, J.. Periodic solutions of differential-difference equations. Arch. Ration. Mech. Analysis 65 (1977). 87–95.
12Hale, J. K. and Lunel, S. M. V.. Introduction to functional differential equations (New York: Springer 1993).
13Heiden, U. an der. Periodic solutions of a nonlinear second order differential equation with delay. J. Math. Analysis Appl. 70 (1979), 599–609.
14Huang, Q., Wei, J., Wu, J. and Zou, X.. Direction and stability of bifurcating periodic solutions in predator–prey systems with discrete delay. In Differential equations and control theory (ed. Deng, Z., Liang, Z., Lu, G. and Ruan, S.). pp. 107–119 (New York: Marcel Dekker, 1996).
15Jones, G.. The existence of periodic solutions of f'(t) = –af (x – 1)[1 + f(x)], J. Math. Analysis Appl. 5 (1962), 435–450.
16Leung, A.. Periodic solutions for a prey–predator differential delay equation. J. Diff. Eqns 26 (1977), 391–403.
17Mallet-Paret, J. and Nussbaum, R. D.. Global continuation and asymptotic behavior for periodic solutions of a differential-delay equation. Ann. Math. Pura Appl. 145 (1986), 33–128.
18Mallet-Paret, J. and Nussbaum, R. D.. A differential-delay equation arising in optics and physiology. SIAM J. Math. Analysis 20 (1989), 249–292.
19Nussbaum, R. D.. Periodic solutions of some nonlinear autonomous functional differential equations. II. J. Diff. Eqns 14 (1973), 360–394.
20Nussbaum, R. D.. Periodic solutions of some nonlinear autonomous functional differential equations. Ann. Math. Pura Appl. 101 (1974), 263–306.
21Nussbaum, R. D.. Differential delay equations with two delays. Mem. Am. Math. Soc. 16 (1978), 1–62.
22Olien, L. and Bélair, J.. Bifurcations, stability, and monotonicity properties of a delayed neural network model. Physica D 102 (1997), 349–363.
23Táboas, P.. Periodic solutions of a planar delay equation. Proc. R. Soc. Edinb. A 116 (1990), 85–101
24Wei, J. and Ruan, S.. Stability and bifurcation in a neural network model with two delays. Physica D 130 (1999), 255–272.
25Wu, J.. Theory and applications of partial functional differential equations (New York: Springer, 1996).
26Zhao, T., Kuang, Y. and Smith, H. L.. Global existence of periodic solutions in a class of delayed Gause-type predator–prey systems. Nonlinear Analysis 28 (1997), 1373–1394.